Advertisement

manuscripta mathematica

, Volume 32, Issue 1–2, pp 211–211 | Cite as

Derivation algebras of JB-algebras

  • H. Upmeier
Erratum
  • 140 Downloads

References

  1. [1]
    Saitô, T.: Generation of von Neumann algebras. In: Lect. Notes in Math.247. Berlin-Heidelberg-New York: Springer 1972Google Scholar
  2. [2]
    Stacey, P.J.: Type I2 JBW-algebras. Preprint La Trobe University 1980.Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • H. Upmeier
    • 1
  1. 1.Mathematisches InstitutUniversität TübingenTübingenBundesrepublik Deutschland

Personalised recommendations